# SDR 2005FA0000704

- Difficulty date: November 12, 2004
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N10FF
- Make and model: Cessna 421C
- Aircraft serial: 421C0082
- Engine: Cont GTSIO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: 634503
- Condition: Delaminated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN BEARING APPEARED TO DELAMINATE.  ALL THE BRASS OR BRONZE SEPARATED FORM THE BEARING SHELL.  THE CRANKSHAFT, NR 3 JOURNAL DOES NOT SHOW SIGNS OF OIL STARVATION. (K)
